King Saud University
  Help (new window)
Search


Guidelines_English_Final
تحميل الدليل التدريبي

أسئلة شائعة


Address
1- Kingdom of Saudi Arabia, Ministry of Higher Education
King Saud University, College of Sciences
P.O.Box 2455 Riyadh 11451
Phone: 00966-1-4676518
Fax: : 00966-1-4676512
 2- Faculty of Science, Cairo University, Egypt, Giza
Phone: 002025676546
Fax: 002025727556
 

Personal data

Name

Hosny Ali Abdusalam

Nationality

Egyptian

Date of Birth

30/5 /1964

Scientific Qualification

  • B. Sc. in Mathematics, Mathematics  Department,  faculty of Science,  Cairo Univ. 1986 .
  • M. Sc. in Mathematics,  Mathematics Department,  faculty of Science, Cairo Univ. 1992 .
  • Ph. D in Mathematics,. Mathematics Department,  faculty of Science, Cairo Univ. 1997.

Academic Appointments

  • Instructor, Mathematics  Department,  faculty of Science,  Cairo Univ. 1987-1991
  • Ass. Lecturer, Mathematics  Department,  faculty of Science,  Cairo Univ. 1992-1996
  • Lecturer, Atomic Energy Establishment 1997 -2001
  • Ass. Prof., Mathematics  Department,  faculty of Science,  Cairo Univ., 2002-Now
  • Ass. Prof., Mathematics  Department,  faculty of Science,  King Saud Univ. . 2002-2005
  • Prof. of  Math. Mathematics  Department,  faculty of Science,  King Saud Univ., 2006-Now
  • Prof. of  Math. Mathematics  Department,  faculty of Science,  Cairo Univ.,  2007-Now

Scientific Activities

  • Member of Egyptian Academy of Science (Basic Science Section)
  • Member of Egyptian Academy of Science ( Pure & Applied Mathematics Section ).
  • Member of Saudi. Society.

 

Full List of Publications

 

1.        H.A. Abdusalam, String theory at finite temperature, Cairo Univ. Math. Dept. (1992).

2.        H.A. Abdusalam, On the structure and applications of percolation theory, Cairo Univ. Math. Dept. (1997).

3.        E. Ahmed and H.A. Abdusalam "  Dynamics and Percolation in the Immune System" International Journal of Theoretical Physics, Vol.33 No. 3, (1994) 687-  693

4.        E. Ahmed and H.A. Abdusalam "Percolation and Julia Sets" International Journal of Theoretical Physics, Vol. 34 No.2,(1995)  693. 

5.        H.A. Abdusalam "Percolation on Inhomogeneous Bethe Lattice and Forest Fires Models" International Journal of Theoretical Physics, Vol. 37 No.5,(1998) 1587-1592.

6.        E. Ahmed and H.A. Abdusalam "A fractal Tree Immune Network Model With Antibody Dynamics" Intentional Journal of Applied Mathematics,Vol.2 No.5 (2000) 559-564.

7.        H.A. Abdusalam  " A probabilistic Approach to the Site Percolation Problem Using  Fractal Tree" Chaos Solitons & Fractals,  Vol.  11,     (2000) 1407-1410.

8.        H.A. Abdusalam and E. Ahmed "Modeling the Failure of a Fractal Tree and Julia Sets "Chaos Solitons & Fractals, Vol. 11, (2000) 2075-2078.

9.        H.A. Abdusalam "Renormalization Group Method and Julia Sets "Chaos Solitons & Fractals, Vol. 12 (2001) 423-428.

10.     E. Ahmed and H. A. Abdusalam  "On Social Percolation and Small World Network "The European Physical Journal B, Vol. 16 (2000) 569-571.

11.     H.I. Abdel-Gawad and H. A. Abdusalam  "Approximate Solutions of the Kuramoto-Sivashinsky Equation for Periodic Boundary Value Problems and Chaos" Chaos Solitons & Fractals, Volume 12 No. 11 (2001) 2039-2050.

12.     E. Ahmed, H.A. Abdusalam and E.S. Fahmy " On Telegraph Coupled Map Lattice and Its Applications " International Journal of Modern Physics C, Volume 12, No. 10, (2001) 1525-1535.

13.     G.M. Mahmoud, H.A. Abdusalam and A.A.M. Farghaly " Chaotic Behavior and Chaos Control for A Class of  Complex Partial  Differential Equations " International Journal of Modern Physics C, Volume 12, No. 6, (2001) 889-988.

14.     E. Ahmed, H.A. Abdusalam and E.S. Fahmy "On Telegraph Reaction Diffusion Equation and Coupled Map Lattice in Some Biological Systems" International Journal of Modern Physics C, Volume 12, No. 5 (2001) 717-726.

15.     H.A. Abdusalam  and E.S. Fahmy "Cross-diffusional Effect in a Telegraph Reaction Diffusion Lotka Volterra two Competitive System" Chaos Solitons & Fractals, Volume 18 (2003) 259-266.

16.     H.I. Abdel-Gawad and H. A. Abdusalam  "Chaotic Solutions of the Dirichlet Problems for the Forced Nagumo Equation" International Journal of Modern Physics C, Vol. 14, No.4 (2003) 423-432.

17.     H.A. Abdusalam  " Analytic And Approximate Solution For Nagumo Telegraph Reaction Diffusion Equation" Applied Mathematics and Computation, Vol. 157 (2004) 515-522.

18.     M. Ismail, A. Farraga, H.A. Abdusalam and Th. El-Sherbini" A Numerical Calculation for Electron Impact Excition of Copper" International Journal of Theoretical Physics, Vol. 43 NO. 1 (2004)  111-125.

19.     E. Ahmed and H.A. Abdusalam  "On Modified Black-Scholes Equation" Chaos Solitons & Fractals, Vol.22 No.3 (2004) 583-587.

20.     H.A. Abdusalam  " Exact Analytic Solution of the Simplified Telegraph Model of Probagation and Dissipation of Excition Fronts" International Journal of Theoretical Physics, Vol. 43 NO.4, April  (2004)1161-1167.

21.     M. Ismail and H.A. Abdusalam  " Numerical Calculations of the Scattering Parameter for Some Atoms "International Journal of Theoretical Physics,(Accepted 21-8-2004).

22.     H.A. Abdusalam "On An Improved Complex Tanh-Function Method" International Journal of Nonlinear Sciences and Numerical Simulation" Vol. 6 No. 2, (2005) 99-106

23.     H.A. Abdusalam  "ِAymptotic Solution of wave Front of the Telegraph Model of Dispersive Variability " Chaos Solitons & Fractals, Vol.30/5 (2006) 1190-1197.

24.     H.A. Abdusalam "A New Approach to Exact Solutions for Some Nonlinear Wave Equations" Differential equations and dynamical systems, Vol. 14, Nos. 1/2, Jan/April (2006) 56-37.

25.     H.A. Abdusalam and I. Alolyan  "Exact and Approximate Periodic Wave Solutions for the Generalized Hirota-Satsuma System" International Journal of Pure and Applied Mathematics, Vol. 26  No. 4 (2006) 483-493.

26.     H.A. Abdusalam and M. Alabdulatif "Exact And Approximate Solutions of the Telegraph Model of Dispersive Variability" Far East  Journal of Dynamical Systems, 8(1) (2006) 65-80.

27.     H.A. Abdusalam "The Periodic Wave Solutions for the Generalized Hirota-Satsuma System and the Nutku-Oguz Equation" Far East J. Appl. Math., Vol. 24 No. 2 (2006) 163-175.

28.     M. Alabdulatif, H.A. Abdusalam, and E.S. Fahmy " Adomian Decomposition Method for Nonlinear Reaction Diffusion System of Lotka-Voltera Type" International Mathematical Forum, 2,  No.  2 (2007)   87-96.

29.     M. Alabdulatif  and  H.A. Abdusalam "New Exact Travelling Wave Solutions for Some Famous Non-Linear  Partial Differential Equations Using the Improved Tanh-Function   Method " International Journal of Computer Mathematics, Vol. 83, No. 10 October (2006) 741-753.

30.     H.A. Abdusalam "Multiple Soliton Solutions for the Nagumo Equation and the Modified General Burgers-Fisher Equation" Int. Journal of Computational Methods ,3 (3) (2006) 371-381.

31.     S. Mesloub and H.A. Abdusalam  "On a Certain Class of a Nonlinear Evolution Partial Differential Equations" Journal of Computational and Applied Mathematics , 217 (2008) 148-156.

32.     H.A. Abdusalam  and M. Lahlouh " Exact Traveling Wave Solution for Cattaneo,s Reaction Diffusion for Hawk-Dove Games " FEJDS, 9(2) (2007) 175-180.

33.     E.S. Fahmy, K. R. Raslan and  H.A. Abdusalam "On the Exact and Numerical Solution of the Time-Delayed Burgers Equation" Int. Journal of Computer Mathematics V0l.(85), No.(11) (2008)1637-1648.

34.     E.S. Fahmy, H.A. Abdusalam  and M.L. Lahlouh " Exact Traveling Wave Solutions for Cattaneos Reaction Diffusion for Prisoners Dilemma Game (FJMS) Vol. (27), 2 (2007) 395-400..

35.     H.A. Abdusalam  and E.S. Fahmy " Exact Solution for the Modified Equation for Spatial Population Dynamics " FEJAMS, Vol. (29) No. (3), (2007) 469-476.

36.     H.A. Abdusalam  and  E.S. Fahmy " Traveling Wave Solutions for Nonlinear Wave Equation with Dissipation and Nonlinear Transport Term Through Factorizations " Int. Journal of Computational Method, Vol. (4)  No. (4) (2007) 645-651.

37.     E. Ahmed and H.A. Abdusalam, On Dynamical Games, International Journal of nonlinear Sciences, Vol. 6 (2008) No.1, pp 59-63. 

38.     E.S. Fahmy,  H.A. Abdusalam and K.R. Raslan" On the Solutions of the Time-Delayed Burgers Equation" Nonlinear Analysis Series A: Theory, Methods & Applications, 69 (2008) 4775-4786.

39.     K.R. Raslan, E.S. Fahmy, H.A. Abdusalam, First integral method for solving the Lienard equation and its applications, (submitted).

40.     H.A. Abdusalam  and E.S. Fahmy, Exact Solutions for the Generalized Telegraph Fishers Equation, Chaos Solitons & Fractals, Vol. 41, No. (3) (2009) 1550-1556.

41.     E.S. Fahmy and H.A. Abdusalam  " Exact solutions for some reaction diffusion systems with nonlinear reaction polynomial terms" Applied Mathematical Sciences, Vol. 3, No. 11, (2009), 533-450 .

42.     H.A. Abdusalam et al. " On Prisoner's Dilemma Game " submitted to (IJISCM) .

43.     H.A. Abdusalam  and  E.S. Fahmy " Approximate solutions for the new Fishers reaction diffusion equation with time delay " submitted to " Advances in Differential Equations "

King   Saud University. All rights reserved, 2007 | Disclaimer | CiteSeerx